# SDR DALA2019112656932

- Difficulty date: November 23, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 83,570 hours, 22,288 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Rt Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6806, L/P 6241912) ON TAKEOFF AFT R LAV O2 MASKS DROPPED. CORRECTIVE ACTION: FA WAS ABLE TO SECURE. / VERIFY FUNCTIONALITY. INSP AFT RT LAV O2 MASK PER B757 AMM 35-21. NO DISCREPENCIES NOTED. ITEM CLEARED.
